# SDR RAIA00804035

- Difficulty date: April 30, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 23,237 hours, 21,562 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3505 - RIC - NR 1 ENGINE THRUST REVERSER DISAGREE EICAS MESSAGE DURING CLIMB.  MAINTENANCE DEFERRED THE NR 1 THRUST REVERSER SYSTEM IAW MEL PROCEDURES.
